| Catalog Number |
821749 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported an evd began to leak and on inspection medical staff found a linear cut in the catheter.There was no harm to the patient and the evd has been functioning normally for over 12 hours prior to the leak.